Volume 12, issue 4 (2012)

Recent Issues

Volume 14 (2014)
Issue 1 1–625
Issue 2 627–1247
Issue 3 1249–1879

Volume 13 (2013) 1–6

Volume 12 (2012) 1–4

Volume 11 (2011) 1–5

Volume 10 (2010) 1–4

Volume 9 (2009) 1–4

Volume 8 (2008) 1–4

Volume 7 (2007)

Volume 6 (2006)

Volume 5 (2005)

Volume 4 (2004)

Volume 3 (2003)

Volume 2 (2002)

Volume 1 (2001)

The Journal
About the Journal
Editorial Board
Editorial Interests
Author Index
Editorial procedure
Submission Guidelines
Submission Page
Author copyright form
Subscriptions
Contacts
G&T Publications
GTP Author Index
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747

Algebraic & Geometric Topology 12:4 (2012)

DOI: 10.2140/agt.2012.12:4

Local Floer homology and infinitely many simple Reeb orbits
1901

Mark McLean

The Atiyah–Segal completion theorem in twisted K–theory
1925

Anssi Lahtinen

On the optimality of the ideal right-angled 24–cell
1941

Alexander Kolpakov

Constructing subdivision rules from polyhedra with identifications
1961

Brian Rushton

Virtual amalgamation of relatively quasiconvex subgroups
1993

Eduardo Martínez-Pedroza and Alessandro Sisto

T2–cobordism of quasitoric 4–manifolds
2003

Soumen Sarkar

JSJ decompositions of quadratic Baumslag–Solitar groups
2027

Juan Alonso

Mutation and SL(2,C)–Reidemeister torsion for hyperbolic knots
2049

Pere Menal-Ferrer and Joan Porti

Concordance groups of links
2069

Andrew Donald and Brendan Owens

The SL(2,C) Casson invariant for Dehn surgeries on two-bridge knots
2095

Hans Boden and Cynthia Curtis

A rank inequality for the knot Floer homology of double branched covers
2127

Kristen Hendricks

A generalisation of the deformation variety
2179

Henry Segerman

Bourgin–Yang version of the Borsuk–Ulam theorem for Zpk–equivariant maps
2245

Wacław Marzantowicz, Denise de Mattos and Edivaldo dos Santos

On sections of hyperelliptic Lefschetz fibrations
2259

Shunsuke Tanaka

The D(2)–problem for dihedral groups of order 4n
2287

Seamus O'Shea

Equivariant topological complexity
2299

Hellen Colman and Mark Grant

Gromov K-area and jumping curves in CPn
2317

Yasha Savelyev

On the algebraic classification of module spectra
2329

Irakli Patchkoria

Finite type invariants of rational homology 3–spheres
2389

Delphine Moussard

Morse matchings on polytopes
2429

R M Green and Jacob T Harper

On unstable modules over the Dickson algebras, the Singer functors Rs and the functors Fixs
2451

Geoffrey M L Powell

Sphere paths in outer space
2493

Camille Horbez

 

Publication of this issue is now complete.